# SDR SWAA2012073006264

- Difficulty date: July 26, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 26,283 hours, 15,455 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 6557463
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE GIRT BAR AFT RETAINER HOOK LOOSE.  REMOVED AND REPLACED FASTENERS PER SRM.
